# SDR YENA2021111100752

- Difficulty date: November 4, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 56,759 hours, 19,992 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spoiler
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON UPPER R/H WING SURFACE. 5 LOCATIONS WITHIN 12.00" AREA. TRAILING EDGE, FORWARD OF THE NO. 5 SPOLIER, RIB 19. REF HMV FLIGHTSTAR - VQQ, W/O # N653JB-02-01, NR # 00118 ; (RESOLVED ON W/O: 1121596 TASKCARD: NR-00016 ) REMOVED CORROSION AT UPPER RH WING SURFACE, FWD OF SPOILER NO. 5, IAW A320 SRM 51-74-00. REMAINING MATERIAL IS OUT OF LIMITS IAW A320 SRM 57-21-11-283-007. COMPLIED WITH FAS EA 21075, REV IR & JETBLUE EC A21-1199-01. APPROVED BY AIRBUS RDAF 80978291/024/2021, ISSUE A, AS A PERMANENT REPAIR WITH A THRESHOLD OF 61,000 FC/110,000 FH, WHICHEVER COMES FIRST. REF FUR-A320-57-181
